# SDR SCNA01006

- Difficulty date: January 9, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,104 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE THE FORWARD OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.    REPAIRED THE WIRING AND REMOVED AND REPLACED SELF CONTAINED OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
